# SDR VNA2025F00003

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL IS CORRODED BETWEEN FS 565.00 AND 677.00. CORRECTIVE ACTION: REMOVED R/H SIDE WALL SEAT TRACK (PN - SH670-33558-3) BETWEEN FS 565.00 TO FS 677.00 IAW CRJ700 AMM 53-00-49-000-801-A03. INSTALLED NEW SERVICEABLE R/H SIDE WALL SEAT TRACK (PN - SH670-33558-3) BETWEEN FS 565.00 TO FS 677.00 IAW CRJ700 AMM 53-00-49-400-801-A03
